Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/1282
Title: Multivariate Statistical Differences of MRI samples of the Human Brain
Authors: THOMAZ, C. E.;Thomaz, Carlos E;Thomaz, Carlos Eduardo;THOMAZ, C.E.;THOMAZ, CARLOS E.;THOMAZ, C.;THOMAZ, CARLOS
DURAN, F. L. S.
BUSATTO FILHO, G.
GILLIES, D. F.
RUECKERT, Daniel
Issue Date: 2007
Journal: Journal of Mathematical Imaging and Vision
ISSN: 0924-9907
Citation: THOMAZ, C. E.;Thomaz, Carlos E;Thomaz, Carlos Eduardo;THOMAZ, C.E.;THOMAZ, CARLOS E.;THOMAZ, C.;THOMAZ, CARLOS; DURAN, F. L. S.; BUSATTO FILHO, G.; GILLIES, D. F.; RUECKERT, Daniel. Multivariate Statistical Differences of MRI samples of the Human Brain. Journal of Mathematical Imaging and Vision, v. 29, n. 2, p. 95-106, 2007.
Access Type: Acesso Aberto
DOI: 10.1007/s10851-007-0033-6
URI: https://repositorio.fei.edu.br/handle/FEI/1282
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.